File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On a risk model with debit interest and dividend payments

TitleOn a risk model with debit interest and dividend payments
Authors
Issue Date2008
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/stapro
Citation
Statistics And Probability Letters, 2008, v. 78 n. 15, p. 2426-2432 How to Cite?
AbstractWe consider the compound Poisson risk model with debit interest and dividend payments. The model assumes that the company is allowed to borrow at some debit interest rate when the surplus turns negative, and that the premium incomes are paid out as dividends to shareholders when the surplus reaches a horizontal barrier of level b. We first derive integro-differential equations for the expected discounted value of all dividends until absolute ruin, V b (u), which is twice continuously differentiable. In the case of exponential claim amounts, we obtain explicit expressions for V b (u) and the optimal barrier b * which maximizes V b (u). We then perform a similar study for the Gerber-Shiu expected discounted penalty function. Again, when claims are exponentially distributed, we are able to find explicit expressions for the joint distribution of the surplus just prior to absolute ruin and the deficit at absolute ruin, which is a special case of the Gerber-Shiu function. © 2008 Elsevier B.V. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/59852
ISSN
2015 Impact Factor: 0.506
2015 SCImago Journal Rankings: 0.720
ISI Accession Number ID
Funding AgencyGrant Number
Hong Kong Special Administrative Region, ChinaHKU 7475/05H
Natural Science Foundation of China10701082
Funding Information:

This research was supported by a grant from the Research Grants Council of the Hong Kong Special Administrative Region, China (Project No. HKU 7475/05H) and a grant of the Natural Science Foundation of China (10701082).

References
Grants

 

DC FieldValueLanguage
dc.contributor.authorYuen, KCen_HK
dc.contributor.authorZhou, Men_HK
dc.contributor.authorGuo, Jen_HK
dc.date.accessioned2010-05-31T03:58:48Z-
dc.date.available2010-05-31T03:58:48Z-
dc.date.issued2008en_HK
dc.identifier.citationStatistics And Probability Letters, 2008, v. 78 n. 15, p. 2426-2432en_HK
dc.identifier.issn0167-7152en_HK
dc.identifier.urihttp://hdl.handle.net/10722/59852-
dc.description.abstractWe consider the compound Poisson risk model with debit interest and dividend payments. The model assumes that the company is allowed to borrow at some debit interest rate when the surplus turns negative, and that the premium incomes are paid out as dividends to shareholders when the surplus reaches a horizontal barrier of level b. We first derive integro-differential equations for the expected discounted value of all dividends until absolute ruin, V b (u), which is twice continuously differentiable. In the case of exponential claim amounts, we obtain explicit expressions for V b (u) and the optimal barrier b * which maximizes V b (u). We then perform a similar study for the Gerber-Shiu expected discounted penalty function. Again, when claims are exponentially distributed, we are able to find explicit expressions for the joint distribution of the surplus just prior to absolute ruin and the deficit at absolute ruin, which is a special case of the Gerber-Shiu function. © 2008 Elsevier B.V. All rights reserved.en_HK
dc.languageengen_HK
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/staproen_HK
dc.relation.ispartofStatistics and Probability Lettersen_HK
dc.titleOn a risk model with debit interest and dividend paymentsen_HK
dc.typeArticleen_HK
dc.identifier.emailYuen, KC: kcyuen@hku.hken_HK
dc.identifier.authorityYuen, KC=rp00836en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/j.spl.2008.02.021en_HK
dc.identifier.scopuseid_2-s2.0-52749092560en_HK
dc.identifier.hkuros152970en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-52749092560&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume78en_HK
dc.identifier.issue15en_HK
dc.identifier.spage2426en_HK
dc.identifier.epage2432en_HK
dc.identifier.isiWOS:000260698300023-
dc.publisher.placeNetherlandsen_HK
dc.relation.projectAnalyses of insurance risk models with dividend payments-
dc.identifier.scopusauthoridYuen, KC=7202333703en_HK
dc.identifier.scopusauthoridZhou, M=8889206800en_HK
dc.identifier.scopusauthoridGuo, J=7404490037en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats